MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL INC. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK
Model Number GCFCXS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Local Reaction (2035)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Crosstex received a report through a distributor, henry schein, that one of their customers employees experienced itchiness and redness after wearing the crosstex ultra sensitive earloop mask.It was reported that two dental assistants experienced itchiness and redness and one experienced inflammation and had a reaction where the mask came in contact with the skin around the face and neck area.Crosstex ra followed up with the facility and it was reported that one of the dental assistants sought medical attention from a dermatologist.The dental assistant was diagnosed with dermatitis and prescribed a topical cream for her symptoms.It was reported that the dental assistant who sought medical attention has pre-existing allergies.It was reported that both dental assistants have switched to a different brand of facemasks and are currently fine since they stopped wearing the masks.This complaint will continue being monitored in the crosstex complaint handling system.
 
Event or Problem Description
Crosstex received a report through a distributor, henry schein, that one of their customers employees experienced itchiness and redness after wearing the crosstex ultra sensitive earloop mask.

Brand Name
ULTRA SENSITIVE EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick rd
hauppauge NY 11788
MDR Report Key9445723
Report Number2433773-2019-00006
Device Sequence Number2243116
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public10732224120017
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number20190701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;